Missouri, 2006Flash Flood in Missouri, June 1, 2006
June 1, 2006 · NWS LSX · 1 event in 1 county or zone
1 flash flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 1, 4:35 AM CST, 8 hours 55 minutes earlier.
Area forecast discussion, Jun 1, 4:35 AM CST, 8 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
535 AM CDT THU JUN 1 2006
.DISCUSSION...
CONVECTION MAINLY OVR THE NRN PTN OF THE CWA ATTM N OF WK SFC WV NR
COU ALONG VRY ILL DEFINED CDFNT. ANOTHER AREA OF CONVECTION OVR THE
ERN PTN OF THE CWA THAT SHOULD PUSH E OF THE CWA BFR 12Z THU.
SHRTWV TROF CURRENTLY EXTDG FM MN SW THRU N CNTRL NEBRASKA WL MOV
SEWD THRU MO THIS AFTN AND TGT. THIS FEATURE WILL FINALLY PUSH THE
WK CDFNT AND SFC WV SE OF THE CWA BY TGT ENDING THE CHC OF
CONVECTION. BEST CONVECTIVE POTENTIAL SHOULD PUSH SEWD THRU THE
CWA TDA...AND WILL PROBABLY INCLUDE LOW CHC POPS OVR THE EXTREME
ERN AND SRN PTN OF THE CWA THIS EVNG. WILL GO BLW PERSISTANCE ON
MAX TEMPS TDA WITH CLOUD CVR...PCPN AND WK LOW LVL CAA MAINLY OVR
THE NRN AND WRN PTN OF THE CWA LTR TDA BHND THE 850 MB TROF.
SHOULD ALSO HAVE DCRSG CLOUDINESS TGT BHND THE MID-UPR LVL SHRTWV
TROF AND AS DRIER LOW LVL AIR FILTERS SEWD THRU THE CWA AS
SFC/850 MB RDG BLDS EWD INTO THE REGION. PLAN TO LEAVE FCST DRY
FRI AND FRI NGT...ALTHOUGH MDLS DO SHOW NW FLOW SHRTWVS DROPPING
SEWD THRU THE GRT LKS INTO THE OH AND TN VLY REGIONS. IT APRS THAT
THE PCPN SHOULD REMAIN E OF THE CWA WITH A LACK OF LOW-MID LVL
MOISTURE OVR THE CWA TO SUPPORT PCPN PLUS ONLY WK FRCG. NAM MDL
DEPICTS WAA TYPE CONVECTION ON SAT AND SAT NGT ON THE BACKSIDE OF
THE SFC RDG...BUT THIS WILL LIKELY REMAIN W OF THE CWA.
GKS
&&
.AVIATION...
FOR THE 12Z TAFS...
A WEAK COLD FRONT EXTDG FROM NEAR KMTO TO NR KCOU WL PUSH SWD
TODAY AS A WEAK UPPER LEVEL STORM SYSTEM MOVES ACROSS MO/IL. THIS
SHOULD SUPPLY ENOUGH FORCING TO PRODUCE SHRA THRU 15Z AT KUIN AND 19Z
AT KSTL/KSUS. AMOUNT OF INSTABILITY AVAILABLE THIS MORNING IS
LIMITED...SO HAVE NOT INCLUDED IN THE TAFS AS EXPECTED AREAL COVERAGE
WILL BE SCT. EXPECT A SHORT PERIOD OF LIFR AT KCOU/KUIN AS CIGS HAVE
BEEN IN THE 004-008 RANGE MOST OF THE NIGHT OVER PARTS OF
CNTRL/NERN MO AND W CNTRL IL. CIGS WILL BECOME VFR LATER THIS
MORNING/AFTN AS DRY AIR WORKS INTO THE LOW LEVELS.
BRITT
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&
WFO LSX
Hazardous weather outlook, Jun 1, 4:58 AM CST, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
558 AM CDT THU JUN 1 2006
ILZ058>060-064-065-095>100-102-MOZ018-019-026-027-034>036-041-042-
047>052-059>065-072-073-084-099-021100-
ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN IL-CALHOUN IL-CALLAWAY-COLE-
CRAWFORD-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-IRON-JEFFERSON-
JERSEY IL-KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON IL-MARION-
MONITEAU-MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE-PIKE-
PIKE IL-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST. LOUIS-
ST. LOUIS CITY-WARREN-WASHINGTON-
558 AM CDT THU JUN 1 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS SOUTHWEST ILLINOIS.
.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE OF THUNDERSTORMS TODAY INTO THIS EVENING AS A
COLD FRONT MOVES SOUTHEASTWARD THROUGH THE REGION. SOME OF THESE
STORMS MAY PRODUCE VERY HEAVY RAINFALL AND POSSIBLY SMALL HAIL AND
STRONG GUSTY WINDS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
ILZ069-070-074-079-101-MOZ074-075-085-021100-
CLINTON IL-MADISON-MARION IL-RANDOLPH IL-ST. CLAIR IL-
ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON IL-
558 AM CDT THU JUN 1 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS AND SOUTHEAST MISSOURI.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT
AS A COLD FRONT MOVES SOUTHEASTWARD THROUGH THE REGION. THUNDERSTORMS
WILL DEVELOP ALONG AND AHEAD OF THIS COLD FRONT. A FEW OF THESE
STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.
SOME OF THESE STORMS MAY ALSO PRODUCE VERY HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TODAY OR TONIGHT.
GKS
In the hours before
Special weather statement, Jun 1, 11:36 AM CST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1236 PM CDT THU JUN 1 2006
MOZ061-011830-
ST CHARLES-
1236 PM CDT THU JUN 1 2006
AT 1235 PM...A STRONG THUNDERSTORM WAS LOCATED OVER NORTHERN ST.
CHARLES COUNTY...ABOUT 3 MILES NORTHWEST OF ST. PAUL. THIS STORM
IS MOVING SOUTHEAST AT 10 TO 20 MPH...AND WILL BE AFFECTING
ST. PAUL....KAMPSVILLE...AND THE ST. CHARLES AREA BETWEEN 1235 PM
AND 130 PM. HEAVY RAIN...SMALL HAIL...AND WIND GUSTS OF 30 TO 45
MPH WILL BE POSSIBLE WITH THE STORMS PASSAGE.
TRUETT
Flash Flood, Montgomery
- When
- June 1, 1:30 PM CST to 6:00 PM CST
- Where
- Montgomery County, Countywide
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 38.942, -91.470 (the zone’s center; the record gives no point)
Two to four inches of rain fell over Montgomery County in less than two hours, causing numerous roads to become flooded. Some flooding was reported at the junction of County Highways J and N near Mineola and portions of Hwy J south of Mineola. Also, State Hwy 19 south of Montgomery City was flooded, as well as State Hwy 161 between Montgomery City and Danville.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Oklahoma, June 1 to 30, 2006$151 million · 48 events
- Drought in Texas, June 1 to 30, 2006$60 million · 6 events
- Flash Flooding and Hail in Maryland, June 1, 2006$670,000 · 50 kt wind · 10 events
- Lightning Strike in New Jersey, June 1, 2006$1.0 million · 1 event
- Flash Flooding and Flood in Texas, June 1 to 2, 2006$600,000 · 9 events
- Flash Flood and Lightning Strike in West Virginia, June 1, 20066 injured · $50,000 · 2 events
- Damaging Wind and Lightning Strike in West Virginia, June 1, 2006$305,000 · 50 kt wind · 2 events
- Flash Flooding and Flood in Massachusetts, June 1, 2006$117,000 · 50 kt wind · 11 events
- Damaging Wind in Missouri, June 1, 20061 injured · $71,000 · 56 kt wind · 1 event
- Flash Flooding and Hail in Tennessee, June 1, 2006$52,000 · 1 in hail · 6 events
- Flash Flooding and Damaging Winds in Ohio, June 1, 2006$40,000 · 50 kt wind · 7 events
- Lightning Strike in Maine, June 1, 2006$50,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515900.